# SDR UIEA2016032800222

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tube
- Part number: 289601882
- Condition: Bent
- Location: Pax O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PX OXYGEN MASK TUBE BENT & DISCOLORED AT 10A, 12C, 14C, 14A, INBD, 14A OTBD 14H, 2A, B546A, 224, 22E, 22D, 24H INBD, 22H, 22G, 22E, 22D OTBD, 22H, 26A, 27A, 22C INBD, 22D CTR TO TOTAL, 21 EACH IAW AMM 35-21-34-002-032-001 REV 85, AMM 35-21-33-002-32-001 REV 85, AMM 35-21-32-002-032-001 REV 85, AMM 35-21-31-002-032-001 REV 85, AMM 35-21-34-402-037-001 REV 85, AMM 35-21-33-402-037-001 REV 85, AMM 35-21-32-402-037-001 REV 85 & AMM 35-21-31-402-064-001 REV 85, REPLACED PAX OXYGEN MASK.
